# SDR DALA13006560943

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 62,256 hours, 46,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 807-826
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 55 HAS CORROSION AND WEAR AREAS BS 807-826. BLENDED SEAT TRACK, FOUND OUT OF LIMITS AT STA 826, CUT OUT DAMAGE AREA, PERFORMED SEAT TRACK REPAIR IAW SRM 53-05, FIG 4F SHEETS CONFIGURATION SR09530085-7007.
